This is my first time ever using this type of product. I followed the directions and as soon as I wiped it off, there was a burn. I have been using hydrocortisone for about a day and a half. This happened about 2 days ago and since then the burned area has become rough and slightly darker. I don't know what to do. I'm so embarrassed to the point I want to cry. Nothing will cover it up. How long will this burn last? Any treatment suggestions?
At this point the most important thing is an occlusive barrier topical- a great one is Avastin Occlusive Moisturizer- but easier to find even Aquaphor available in most pharmacinstances and department stores. The topical hydrocortisone will also help. Laterzian on after the skin heals you can be treated for the post inflammatory Hyperpigmentation, this may require topical lightening creams and possibly procedures as well. Best, Lisa Vuich, MD
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.